Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 2, Pages 332–340 (Mi zvmmf1744)  

This article is cited in 1 scientific paper (total in 1 paper)

The effect of weak dissipation on the solution of the problem of shock-free compression of a planar gas layer

D. I. Neudachin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (1137 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:2, 314–322

Bibliographic databases:
UDC: 519.6:531.33
MSC: Primary 76N15; Secondary 76M45, 35Q35
Received: 20.08.1997
Revised: 26.05.1998

Citation: D. I. Neudachin, “The effect of weak dissipation on the solution of the problem of shock-free compression of a planar gas layer”, Zh. Vychisl. Mat. Mat. Fiz., 39:2 (1999), 332–340; Comput. Math. Math. Phys., 39:2 (1999), 314–322

Citation in format AMSBIB
\Bibitem{Neu99}
\by D.~I.~Neudachin
\paper The effect of weak dissipation on the solution of the problem of shock-free compression of a planar gas layer
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 2
\pages 332--340
\mathnet{http://mi.mathnet.ru/zvmmf1744}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1693238}
\zmath{https://zbmath.org/?q=an:0998.76076}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 2
\pages 314--322


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1744
  • http://mi.mathnet.ru/eng/zvmmf/v39/i2/p332

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Faminskii, “Cauchy Problem for the Korteweg–de Vries Equation in the Case of a Nonsmooth Unbounded Initial Function”, Math. Notes, 83:1 (2008), 107–115  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:167
    Full text:63
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022